Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

How i get my IGE down?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
I have an IGE that ha been as high as 2700, after high sterods my dr. has me down to 1100 but can do no more. What more can I do.antibotics given me no refief for the past 18 months. I have 2 infections in my lungs which nothing can control
Posted Tue, 18 Mar 2014 in Blood Disorders
Answered by Dr. Lohit K 5 hours later
Brief Answer: Inhalational steroid, Montelukast, immunisation th Detailed Answer: Hi, thanks for using HCM. I went through the query and understood your concern. High IGE suggest allergic reaction Since you have allergic reactions and also chronic bronchitis, the IGE has increased. For this antibiotic can help minimally but the steroid (Medrol) which will prevent the allergic reactions will help in management. 1. You can take inhalational steroid like budesonide or fluticazone along with broncho dilator like formeterol on regular basis to prevent the respiratory symptoms. The dose need to be titrated based on your responce. Since inhalational drugs have very minimal side effect you can try this.Other drug like montelukast (Singulair) will also help in reducing the allergic responce. 2. If not controlled with the above drugs systemic steroids (oral or injectable) steroids can be tried. This is to treat and to prevent further allergic responce. 3. For permanant cure you can get done sensitisation test which will tell about the allergen responsible for your problem and can take immunisation therapy for it. For this yopu need to consult asthma and allergy specialist. 4. Keep your living area free of dust, avoid cold weather and any irritants. I hope this information helps you. Feel free to ask if any further queries and I will be glad to answer them. Wish you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor